# SDR DALA2022031501677

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 58,088 hours, 41,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON CUT OUT OUTER PANE OF PASSENGER WINDOW NBR 17 LH SIDE (SM). SUMMARY OF NRC 00032: LIGHTNING STRIKE ON CUT OUT OUTER PANEL OF PASSENGER WINDOW NBR 17 LH SIDE WAS REPAIRED PER ER/A 597798-14 REV.ORIG. PRI REV.0 SECTION I TEMPORARY REPAIR. ACCOMPLISH SECTION II: REPETITIVE HFEC INSPECTIONS WITHIN EVERY 24 MONTHS OF 07MAR22 UNTIL PERMANENT REPAIR PER SECTION III HAS BEEN COMPLETED. LOG PAGE 2156719. ACCOMPLISH THE SECTION III: PERMANENT REPAIR PRIOR TO 54,000 TOTAL FLIGHT CYCLES. LOG PAGE 2156719. (LP #2156987)
